# SDR CA150303006

- Difficulty date: February 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Condition: Failed
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DEAD SPOT IN ELEVATOR CONTROL DURING PITCH DOWN ON APPROACH.
